# SDR FDEA2018101602833

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-  MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR FOUND CHAFED AT LEFT HAND STATION 535, LONGERON 24 LEFT CABIN - MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR OUTER ANGLE CHAFED AT LEFT HAND STATION 535, LONGERON 24 LEFT HAND REPAIR CARRIED OUT PER SRM 53-20-07-2R FIGURE 201 REPAIR1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
